# SDR 98ZZZX2943

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151801
- Condition: Failed
- Location: Engine
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADVANCING THROTTLES FROM 'IDLE' TO 'FLY' POSITION, NR 2 BEARING FAILED.  SUSPECT CAUSE WAS MULTIPLE BLADE SHIFT P.T. ROTOR CAUSING OUT OF BALANCE CONDITION.
